# SDR AALA201904021903

- Difficulty date: March 30, 2019
- Submitted: April 2, 2019
- Operation: Air carrier
- Aircraft: N134AN
- Make and model: Airbus A321-231
- Aircraft serial: 6495
- Aircraft time: 12,860 hours, 4,909 cycles
- System (JASC): 2200 · Auto Flight System
- Part: Unknown
- Condition: Multiple Fail
- Stage of operation: AP
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: PILOT REPORTS THAT ON APPROACH PRIOR TO FLAP EXTENSION, AUTO THROTTLE WOULD NOT RESPOND. A/P WOULD NOT ENGAGE DURING G.A. NO FAULTS NOTED ON ECAM. MAINTENANCE TROUBLESHOT IAW TSM 24-00-00-810-818-A. PERFORMED CAT III LAND CAPABILITY TEST IAW CARD 34-95-01. SYSTEM CHECKS GOOD. OKAY FOR SERVICE.
